MA Tian-wei. Almost Sure Stability Condition of Weakly Coupled Two-DOF Linear Nonautonomous Random Systems[J]. Applied Mathematics and Mechanics, 2010, 31(8): 986-991. doi: 10.3879/j.issn.1000-0887.2010.08.011
Citation: MA Tian-wei. Almost Sure Stability Condition of Weakly Coupled Two-DOF Linear Nonautonomous Random Systems[J]. Applied Mathematics and Mechanics, 2010, 31(8): 986-991. doi: 10.3879/j.issn.1000-0887.2010.08.011

Almost Sure Stability Condition of Weakly Coupled Two-DOF Linear Nonautonomous Random Systems

doi: 10.3879/j.issn.1000-0887.2010.08.011
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-04-30
  • Publish Date: 2010-08-15
  • Sufficient condition of almost sure stability of two-dimensional oscillating systems under parametric excitations was investigated. The systems considered were assumed to becom posed of two weakly coupled subsystems. The driving actions were considered to be stationary stochastic processes satisfying ergodic properties. The properties of quadratic forms were used in conjunction with the bounds for eigenvalues to obtain, in close form, the sufficient condition for amlost sure stability of the system.
  • loading
  • [1]
    Khasminskii R Z. The Stability of System of Differential Equations Under Random Disturbance of Its Parameters[M]. Moscow: Nauka, 1969. (in Russian)
    [2]
    Kushner H J. Stochastic Stability and Control[M]. London, New York: Academic Press, 1967.
    [3]
    Astrom K J. Introduction to Stochastic Control Theory[M]. New York: Dover Publications, 2006.
    [4]
    Bellman R. Stability Theory of Differential Equations[M]. New York: Dover Publications, 1969.
    [5]
    Infante E F. On the stability of some linear nonautonomous random systems[J]. ASME Journal of Applied Mechanics, 1968, 35: 7-12. doi: 10.1115/1.3601177
    [6]
    Kozin F, Wu C M. On the stability of linear stochastic differential equations[J]. ASME Journal of Applied Mechanics, 1973, 40: 87-92. doi: 10.1115/1.3422979
    [7]
    Ariaratnam S T, Ly B L. The almost-sure stability of some linear stochastic systems[J]. ASME Journal of Applied Mechanics, 1989, 56:175-178. doi: 10.1115/1.3176041
    [8]
    Ariaratnam S T, Xie W C. Effect of correlation on the almost-sure asymptotic stability of second-order linear stochastic systems[J]. ASME Journal of Applied Mechanics, 1989, 56(3): 685-690. doi: 10.1115/1.3176147
    [9]
    Ariaratnam S T, Tam D S F, Xie W C. Lyapunov exponents and stochastic stability of coupled linear systems under white noise excitation [J]. Probabilistic Engineering Mechanics, 1991, 6(2) :51-56. doi: 10.1016/0266-8920(91)90017-X
    [10]
    Ariaratnam S T, Xie W C. Lyapunov exponents and stochastic stability of coupled linear systems under real noise excitations[J]. ASME Journal of Applied Mechanics, 1992, 59(3): 664-673. doi: 10.1115/1.2893775
    [11]
    Huang Z L, Zhu W Q. Lyapunov exponent and almost sure asymptotic stability of quasi-linear gyroscopic systems[J]. International Journal of Non-Linear Mechanics, 2000, 35(4): 645-655. doi: 10.1016/S0020-7462(99)00047-5
    [12]
    Ariaratnam S T, Abdelrahman N M. Stochastic stability of non-gyroscopic viscoelastic systems[J]. International Journal of Solids and Structures, 2004, 41(9/10): 2685-2709. doi: 10.1016/j.ijsolstr.2003.11.017
    [13]
    Merkin D R. Introduction to the Theory of Stability[M]. New York: Spring-Vergla, 1996.
    [14]
    Wolkowicz H, Styan G P. Bounds for eigenvalues using traces[J]. Linear Algebra and Its Applications, 1980, 29: 471-506. doi: 10.1016/0024-3795(80)90258-X
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1246) PDF downloads(709) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return